MathSciNet Relay Station
MathSciNet bibliographic data
MR1724277 (2001h:37007) 37A20 (37B10)
Savchenko, S. V. Homological inequalities for finite topological Markov chains. (Russian) Funktsional. Anal. i Prilozhen. 33 (1999), no. 3, 91--93; translation in Funct. Anal. Appl. 33 (1999), no. 3, 236–238 (2000)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement